In the present paper we consider the Mayer Problem for Second Order Differential Inclusions with initial boundary constraints. We derive the approximation conditions for the problem. Locally adjoint mapping is our basic tool to formulate necessary and sufficient conditions for the optimality of the discrete approximation problem. Then by passing to the limit, sufficient optimality conditions to the optimal problem described by differential inclusions are established.
Digital Object Identifier (DOI)
Cicek, Gulseren and Mahmudov, Elimhan
"The Problem of Mayer for Discrete and Differential Inclusions with Initial Boundary Constraints,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 10.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss5/10